# SDR SWIA200210975

- Difficulty date: June 24, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 2,176 hours, 1,687 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70608
- Part serial: 1020
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 2,121 hours, 1,652 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL NR 2 WILL NOT ENGAGE.  REMOVED AND REPLACED HSTCU IAW MM 27-41-00.  OPS CHECKS GOOD.
